Alert archive / Texas / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 13, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at Mar 25, 2009, 2:39 PM CDT for 4 counties in Texas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 25, 2009, 2:39 PM CDT (19:39 UTC)
- Expired
- Mar 25, 2009, 3:15 PM CDT
- In force
- 36 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
Counties Concho County, TX, Menard County, TX, Schleicher County, TX, Tom Green County, TX
The radar
The San Angelo radar (KSJT), 55 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 25, 11:27 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 7.7 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1215 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 976 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KSJT 251939 SVRSJT TXC095-327-413-451-252015- /O.NEW.KSJT.SV.W.0013.090325T1939Z-090325T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SAN ANGELO TX 239 PM CDT WED MAR 25 2009 THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN TOM GREEN COUNTY IN WEST CENTRAL TEXAS... SOUTHWESTERN CONCHO COUNTY IN WEST CENTRAL TEXAS... NORTHEASTERN SCHLEICHER COUNTY IN WEST CENTRAL TEXAS... NORTHWESTERN MENARD COUNTY IN WEST CENTRAL TEXAS... * UNTIL 315 PM CDT * AT 235 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 24 MILES SOUTHWEST OF EDEN...OR 25 MILES WEST OF MENARD...AND MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... LIVE OAK BY 315 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING FOR WEST CENTRAL TEXAS. && LAT...LON 3124 9983 3092 9983 3094 10027 3114 10028 TIME...MOT...LOC 1938Z 267DEG 21KT 3103 10016 $$
1 follow-up statement
000 WWUS54 KSJT 252003 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 303 PM CDT WED MAR 25 2009 TXC413-451-252013- /O.CAN.KSJT.SV.W.0013.000000T0000Z-090325T2015Z/ TOM GREEN TX-SCHLEICHER TX- 303 PM CDT WED MAR 25 2009 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SCHLEICHER AND SOUTHEASTERN TOM GREEN COUNTIES IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING FOR WEST CENTRAL TEXAS. LAT...LON 3117 9983 3092 9983 3093 10012 3113 10011 TIME...MOT...LOC 2003Z 262DEG 19KT 3097 10003 $$ TXC095-327-252015- /O.CON.KSJT.SV.W.0013.000000T0000Z-090325T2015Z/ CONCHO TX-MENARD TX- 303 PM CDT WED MAR 25 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR NORTHWESTERN MENARD AND SOUTHWESTERN CONCHO COUNTIES... AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 14 MILES SOUTHWEST OF LIVE OAK...OR 16 MILES WEST OF MENARD...MOVING EAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN MENARD AND SOUTHWESTERN CONCHO COUNTIES. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 600 PM CDT WEDNESDAY EVENING FOR WEST CENTRAL TEXAS. LAT...LON 3117 9983 3092 9983 3093 10012 3113 10011 TIME...MOT...LOC 2003Z 262DEG 19KT 3097 10003 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 12:16 PM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Mar 25, 12:16 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE SAN ANGELO TX 1216 PM CDT WED MAR 25 2009 .AVIATION... /18Z UPDATE/ WIDESPREAD MVFR CIGS ARE EXPECTED ACROSS WEST CENTRAL TEXAS THROUGH 25/21Z AS AN UPPER LEVEL SYSTEM MOVES EAST ACROSS THE AREA. ASSOCIATED TSTMS WILL MOVE THROUGH THE AREA THROUGH EARLY AFTERNOON...A FEW OF THE THUNDERSTORMS MAY BE SEVERE. TSTMS SHOULD END OVER THE WESTERN HALF OF THE AREA BY 21Z AND EXIT THE EASTERN HALF OF THE AREA BY 24Z. MAINLY VFR CONDITIONS ARE EXPECTED OVER ALL TERMINALS BY 21Z. EXPECT VRB15G25KT DURING ANY THUNDERSTORM ACTIVITY. && .PREV DISCUSSION... /ISSUED 1203 PM CDT WED MAR 25 2009/ UPDATE... ADJUSTED POP AND WEATHER GRIDS FOR THE REMAINDER OF TODAY TO INCLUDE SEVERE THUNDERSTORM WATCH. INCREASED POPS ALONG OUR WESTERN COUNTIES TO AT LEAST 20 POPS FOR THE REMAINDER OF TODAY. OTHERWISE...NO OTHER CHANGES. 23/HUBER PREV DISCUSSION... /ISSUED 828 AM CDT WED MAR 25 2009/ UPDATE... LATEST WSR-88D DATA INDICATE HIGH-BASED SHOWERS DEVELOPING AND MOVING EAST ACROSS OUR COUNTIES. ALTHOUGH WE STILL EXPECT THE MAIN SHOWER AND THUNDERSTORM ACTIVITY TO BEGIN MAINLY THIS AFTERNOON...DECIDED TO ADJUST POP AND WEATHER GRIDS FOR THIS MORNING TO INCLUDE A SLIGHT CHANCE OF RAIN SHOWERS WITH ISOLATED THUNDERSTORMS ACROSS THE BOARD THIS MORNING. RECENT ZONE PRODUCT REFLECTS THESE CHANGES. 23/HUBER PREV DISCUSSION... /ISSUED 625 AM CDT WED MAR 25 2009/ DISCUSSION... SEE 12Z AVIATION DISCUSSION BELOW. AVIATION... WIDESPREAD MVFR CIGS ARE EXPECTED ACROSS THE SOUTHERN 2/3 OF WEST CENTRAL TEXAS THROUGH 25/17Z. SCATTERED TSTMS WILL DEVELOP ACROSS MUCH OF WEST CENTRAL TEXAS THIS AFTERNOON. A FEW STORMS MAY BE SEVERE. MAINLY VFR CONDITIONS ARE EXPECTED AFTER 25/17Z. WINDS WILL BE SOUTH TO SOUTHEAST AT AROUND 10 KNOTS. 21 PREV DISCUSSION... /ISSUED 408 AM CDT WED MAR 25 2009/ SHORT TERM... A WARM FRONT THIS MORNING WAS LOCATED FROM CENTRAL TEXAS TO THE UPPER TEXAS COAST. TO THE SOUTH OF THE FRONT...DEWPOINTS WERE IN THE MID 60S TO LOWER 70S. TO THE NORTH OF THE FRONT...DRY AIR WAS IN PLACE ACROSS WEST CENTRAL TEXAS...WITH DEWPOINTS IN THE UPPER 20S TO LOWER 30S. THE WARM FRONT WILL MOVE SLOWLY NORTH TODAY...AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS TEXAS. ALSO...THERE WILL BE A 300 MB JET COUPLET OVER THE SOUTHERN PLAINS. THE WARM FRONT WILL BE NEAR THE NORTHWEST HILL COUNTRY BY EARLY THIS AFTERNOON. THE COMBINATION OF MAINLY ELEVATED INSTABILITY AND 0-6KM SHEAR OF 60 KNOTS WILL RESULT IN A FEW SEVERE STORMS THIS AFTERNOON ACROSS THE NORTHWEST HILL COUNTRY...HEARTLAND...CONCHO VALLEY AND NORTHERN EDWARDS PLATEAU. THE MAIN THREATS FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. THE NORTHWEST HILL COUNTRY WILL HAVE THE BEST CHANCE FOR SURFACE BASED STORMS...SO ISOLATED TORNADOES ARE POSSIBLE. TSTMS WILL END BY EARLY THIS EVENING. A QUIET FORECAST FOR TONIGHT WITH LOWS IN THE UPPER 40S TO MID 50S. 21 LONG TERM... THE MAIN FORECAST CONCERN THIS MORNING WILL BE SENSIBLE WX OVER WEST CENTRAL TX DURING THE DAY FRIDAY IN ASSOCIATION WITH A POWERFUL UPPER LEVEL STORM SYSTEM. AN ACTIVE CYCLONIC FLOW REGIME WILL PERSIST OVER THE WESTERN 2/3RDS OF THE NATION THRU THE END OF THE WEEK. AFTER A FAST MOVING SHORTWAVE IMPULSE MOVES BY WEST CENTRAL TX TODAY...THERE WILL BE ANOTHER MORE POWERFUL SYSTEM ORGANIZING OVER THE 4 CORNERS REGION. THIS SYSTEM IS EXPECTED TO MOVE EAST ACROSS NORTHERN TX ON FRIDAY. THURSDAY...IN ADVANCE OF THIS SYSTEM...A WEAK IMPULSE EMBEDDED WITHIN THE SOUTHWEST FLOW ALOFT MAY ENHANCE WAA/ISENTROPIC LIFT OVER SOUTH CENTRAL TX AND PRODUCE ELEVATED SHOWERS/STORMS OVER THE NW HILL COUNTRY AND HEARTLAND THURSDAY MORNING. I HAVE THUS INSERTED SOME SLGT CHC POPS FOR SHOWERS/STORMS IN THIS AREA. AFTER THIS DEPARTS...MOSTLY SUNNY SKIES AND DRIER AIR WILL BE IN PLACE WHICH SHOULD ALLOW TEMPS TO REACH THE 80S. FRIDAY...A SOUTHWARD TREND IN THE FORECAST TRACK OF THE UPPER SYSTEM IS EVIDENT IN THE 00Z RUNS OF THE GFS/ECMWF. THE 00Z UKMET IS A BIT FARTHER NORTH. THE MEAN TRACK OF ALL THE GLOBAL MODELS TAKE THE SYSTEM ROUGHLY ALONG THE RED RIVER VALLEY DURING THE DAY FRIDAY. WITH THE FARTHER SOUTH TREND IN THE TRACK...SOME OF THE WRAP-AROUND PRECIP MAY AFFECT PORTIONS OF THE NORTHERN BIG COUNTRY. NEAR SURFACE TEMPERATURES COULD GET COLD ENOUGH FRIDAY AFTERNOON FOR SNOW TO MIX IN BEFORE ENDING. NO ACCUMULATION IS EXPECTED. SPEAKING OF TEMPERATURES...THE HIGHS WILL LIKELY BE IN THE MORNING WITH FALLING TEMPS THRU THE DAY AS THE POLAR FRONT PLOWS SOUTHEAST ACROSS THE REGION. WINDS WILL APPROACH WIND ADVISORY CRITERIA ACROSS THE BIG COUNTRY BEHIND THE FRONT. STRONG NORTHWEST WINDS COMBINED WITH FALLING TEMPS INTO THE 40S AND EVEN 30S ACROSS THE BIG COUNTRY WILL MAKE FRIDAY A CHILLY DAY INDEED. WEEKEND...WARMING TREND IS EXPECTED OVER THE WEEKEND AS DRY WEST NORTHWEST FLOW ALOFT PREVAILS IN THE WAKE OF THE POWERFUL SYSTEM. INCREASING DOWNSLOPE FLOW OFF THE ROCKIES WILL BRING TEMPS BACK TO NEAR 70 ON SATURDAY AND INTO THE UPPER 70S TO NEAR 80 ON SUNDAY. EARLY NEXT WEEK...THE GFS/ECMWF ARE IN BETTER AGREEMENT THIS MODEL RUN AND FORECAST ANOTHER STRONG SYSTEM TO DIG INTO THE CENTRAL ROCKIES AND MOVE EAST ACROSS THE CENTRAL PLAINS ON MONDAY. THIS SYSTEM WILL TRACK MUCH FARTHER NORTH THAN THE FRIDAY SYSTEM. A DRY PACIFIC FRONT WILL SWEEP THROUGH WEST CENTRAL TX AND RESULT IN A SLIGHT COOL DOWN ACROSS MY NORTHERN COUNTIES. THERE IS DISAGREEMENT AMONGST THE GFS/ECMWF TOWARD THE MIDDLE OF NEXT WEEK. THE ECMWF SUGGESTS THAT THE BROAD WESTERN TROUGH WILL SHIFT EAST INTO THE CENTRAL AND EASTERN CONUS...WHILE THE GFS MAINTAINS THE CURRENT ACTIVE WESTERN LONGWAVE TROUGH REGIME. LACY FIRE WEATHER... ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ACROSS WEST CENTRAL TEXAS THURSDAY DUE TO MINIMUM RELATIVE HUMIDITIES LESS THAN 15 PERCENT ACROSS MUCH OF THE AREA AND 20 FT SOUTHWEST WINDS OF 15 TO 18 MPH. ELEVATED FIRE WEATHER CONDITIONS ON FRIDAY ACROSS THE SOUTHERN HALF OF WEST CENTRAL TEXAS. ALSO...A STRONG COLD FRONT WILL MOVE ACROSS WEST CENTRAL TEXAS FRIDAY MORNING...LOWERING THE FIRE DANGER SATURDAY AND SUNDAY. 21 && .PRELIMINARY POINT TEMPS/POPS... ABILENE 48 83 51 54 33 / 10 10 10 10 10 SAN ANGELO 49 84 58 59 34 / 0 10 10 10 10 JUNCTION 54 83 60 60 37 / 0 20 10 10 10 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99/15
Hazardous weather outlook, Mar 25, 5:24 AM CDT, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 524 AM CDT WED MAR 25 2009 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-261030- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 524 AM CDT WED MAR 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT A WARM FRONT WILL MOVE NORTH TO NEAR THE NORTHWEST HILL COUNTRY THIS AFTERNOON...WITH A DRYLINE ACROSS THE WESTERN PART OF WEST CENTRAL TEXAS. SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON...AND TRACK ACROSS THE REST OF THE AREA THROUGH EARLY EVENING. SOME STORMS MAY BECOME SEVERE...WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS. ALSO...ISOLATED TORNADOES WILL BE POSSIBLE. THE BEST CHANCE FOR SEVERE WEATHER WILL BE EAST OF A ALBANY TO SAN ANGELO TO OZONA LINE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ELEVATED TO NEAR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THURSDAY DUE TO VERY DRY AIR IN PLACE AND GUSTY SOUTHWEST WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON.
In the hours before
Local storm report, Mar 25, 12:39 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1239 PM CDT WED MAR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 PM HAIL 2 E WALL 31.37N 100.27W
03/25/2009 E0.88 INCH TOM GREEN TX PUBLIC
&&
08Local storm report, Mar 25, 12:58 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1258 PM CDT WED MAR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 PM HAIL 5 NNE SILVER VALLEY 32.02N 99.51W
03/25/2009 E0.75 INCH COLEMAN TX PUBLIC
&&
08Special weather statement, Mar 25, 1:49 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 149 PM CDT WED MAR 25 2009 TXZ073-251945- CONCHO TX- 149 PM CDT WED MAR 25 2009 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 PM CDT FOR CONCHO COUNTY... AT 147 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR FROM 3 MILES NORTHWEST OF EDEN TO THE ESOUTHWEST CORNER OF CONCHO COUNTY...MOVING EAST AT 25 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... EDEN BY 150 PM CDT THE INTERSECTION OF US-83 AND RANCH ROAD 765 BY 155 PM CDT THE INTERSECTION OF US-87 AND RANCH ROAD 2134 BY 205 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
Local storm report, Mar 25, 2:07 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
207 PM CDT WED MAR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0158 PM HAIL 24 E SONORA 30.57N 100.24W
03/25/2009 E0.75 INCH SUTTON TX AMATEUR RADIO
PENNY TO NICKEL SIZE HAIL.
&&
08Local storm report, Mar 25, 2:13 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
213 PM CDT WED MAR 25 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM HAIL 11 NNW ROOSEVELT 30.63N 100.13W
03/25/2009 E1.00 INCH SUTTON TX AMATEUR RADIO
&&
08Special weather statement, Mar 25, 2:19 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 219 PM CDT WED MAR 25 2009 TXZ073-154-252015- CONCHO TX-MCCULLOCH TX- 219 PM CDT WED MAR 25 2009 ...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 PM CDT FOR CONCHO AND MCCULLOCH COUNTIES... AT 217 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR FROM 5 MILES NORTHEAST OF LOHN TO 10 MILES SOUTHWEST OF EDEN...MOVING EAST AT 30 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... SALT GAP BY 235 PM CDT PEAR VALLEY BY 245 PM CDT LOHN BY 255 PM CDT FIFE AND WALDRIP BY 300 PM CDT PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 10:28 AM CDT | Tornado Warning | SJT | Brown, Callahan, Coleman | 32 min |
| Mar 25, 11:32 AM CDT | Severe Thunderstorm Warning | SJT | Coke, Runnels, Tom Green | 43 min |
| Mar 25, 11:45 AM CDT | Severe Thunderstorm Warning | SJT | Runnels, Taylor | 45 min |
| Mar 25, 12:15 PM CDT | Severe Thunderstorm Warning | SJT | Runnels | 45 min |
| Mar 25, 12:35 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Tom Green | 40 min |
| Mar 25, 1:34 PM CDT | Severe Thunderstorm Warning | SJT | Concho, McCulloch | 41 min |
| Mar 25, 1:42 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Menard, Sutton | 48 min |
| Mar 25, 2:11 PM CDT | Severe Thunderstorm Warning | SJT | Schleicher, Tom Green | 34 min |
| Mar 25, 2:31 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Menard, Sutton | 44 min |
| Mar 25, 3:04 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Mason, Menard | 41 min |
| Mar 25, 3:10 PM CDT | Severe Thunderstorm Warning | SJT | Menard | 35 min |
| Mar 25, 3:15 PM CDT | Severe Thunderstorm Warning | SJT | Kimble | 15 min |
| Mar 25, 3:28 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, Mason, Menard | 47 min |
| Mar 25, 3:42 PM CDT | Severe Thunderstorm Warning | SJT | Mason | 48 min |
| Mar 25, 3:49 PM CDT | Tornado Warning | SJT | Mason | 26 min |
| Mar 25, 4:05 PM CDT | Severe Thunderstorm Warning | SJT | Kimble | 25 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.